Generalized q-gaussian von Neumann algebras with coefficients I: Relative strong solidity

Marius Junge, Bogdan Udrea

Research output: Contribution to journalArticle


We define Γq(B, S ⊗ H/, the generalized q-gaussian von Neumann algebras associated to a sequence of symmetric independent copies (πj, B, A,D) and to a subset 1 ∈ S = S* ⊂ A and, under certain assumptions, prove their strong solidity relative to B. We provide many examples of strongly solid generalized q-gaussian von Neumann algebras. We also obtain nonisomorphism and nonembedability results about some of these von Neumann algebras.

Original languageEnglish (US)
Pages (from-to)1397-1463
Number of pages67
JournalAnalysis and PDE
Issue number7
StatePublished - Jan 1 2019



  • Q-gaussian von Neumann algebras with coefficients
  • Relative strong solidity
  • Von Neumann algebras

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Applied Mathematics

Cite this